U.S. doctors online nowAsk doctors free
A 57-year-old female asked:

I have pain in my eyes. i'm taking topamax (topiramate) for fibromologia. does this. conduction causes eye pain. i see the eye dye. november. 30 th.?

2 doctor answers3 doctors weighed in
Dr. Jon Fishburn
Ophthalmology 32 years experience
Topamax (topiramate): I recommend that you see your eye md asap. Some people on topamax (topiramate) can have acute glaucoma as a result of the medication causes ciliary body swelling, which in turn causes the angles of the eye to close off raising the intraocular pressure.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Idan Sharon
Neurology 30 years experience
Topamax (topiramate) and fibromya: Not sure what role topamax (topiramate) plays in treating symptoms of your fibromyalgia. Fibromyalgia is rarely associated with visual disturbances or eye problems.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 12, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.